Yesterday evening, when I thought this was over for the day, the doctor called and asked me if I had given Azer any Prednisone yet. I hadn't. She said they saw a little bit of pneumonia in his lower right lobe, and that steriods might make an infection worse. She said if the antibiotics don't help with his cough, that we might be facing a future admission to the hospital. Wonderful hu....
So, I woke up at 1am last night to give him his erythromycin. Within minutes, he was throwing up again. Only, there was no formula coming out, just mucus. When his feed ended in the morning, there was no vomiting, and his morning stool looked ok, so I thought we were heading towards recovery.
I gave him his second dose of erythromycin before his morning bolus. About an hour later, he had diarrhea. Within a half an hour of that, he had sever abdominal pain and then threw up everywhere. Again, it didn't look like formula, just lots of mucus. Kind of panicking, I called the CF doctor on call. The plan is now to stop the erythromycin until Monday to apparently let his body get "adjusted". He's had a few more diarrhea episodes since then, but no more vomiting. As usual, he says he feels "fine".
Post a Comment